# SDR SWAA2022110467863

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 16,922 hours, 8,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY INBOARD FLASH LIGHT BRACKET LOOSE / [01] REMOVED AND REPLACED AFT GALLEY INBOARD FLASHLIGHT ASSY ON F/O'S SIDE PER AMM 33-55-00
